RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2019, Volume 28, Pages 36–52 (Mi iigum371)  

Algebras of distributions of binary formulas for theories of Archimedean solids

D. Yu. Emel'yanov

Novosibirsk State Technical University, Novosibirsk, Russian Federation

Abstract: Algebras of distributions of binary isolating and semi-isolating formulas are derived objects for given theory and reflect binary formula relations between realizations of $1$-types. These algebras are associated with the following natural classification questions: 1) for a given class of theories, determine which algebras correspond to the theories from this class and classify these algebras; 2) to classify theories from a given class depending on the algebras defined by these theories of isolating and semi-isolating formulas. Here the description of a finite algebra of binary isolating formulas unambiguously entails a description of the algebra of binary semi-isolating formulas, which makes it possible to track the behavior of all binary formula relations of a given theory.
In the article we describe algebras of binary formulas for the theories of Archimedean solids. For the obtained algebras, Cayley tables are given. It is shown that these algebras are exhausted by described algebras for a truncated cube, truncated octahedron, rhombocuboctahedron, icosododecahedron, truncated tetrahedron, cubooctahedron, flat-nosed cube, flat-nosed dodecahedron, truncated cubooctahedron, rhomboicosododecahedron, truncated icosahedron, truncated dodecahedron, rhombo-truncated icosododecahedron.

Keywords: algebra of distributions of binary formulas, Archimedean solid.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00531_
Ministry of Education and Science of the Republic of Kazakhstan AP05132546


DOI: https://doi.org/10.26516/1997-7670.2019.28.36

Full text: PDF file (411 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 510.67:514.146
MSC: 03C07, 03C60, 03G15, 51E30
Received: 25.04.2019

Citation: D. Yu. Emel'yanov, “Algebras of distributions of binary formulas for theories of Archimedean solids”, The Bulletin of Irkutsk State University. Series Mathematics, 28 (2019), 36–52

Citation in format AMSBIB
\Bibitem{Eme19}
\by D.~Yu.~Emel'yanov
\paper Algebras of distributions of binary formulas for theories of Archimedean solids
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2019
\vol 28
\pages 36--52
\mathnet{http://mi.mathnet.ru/iigum371}
\crossref{https://doi.org/10.26516/1997-7670.2019.28.36}


Linking options:
  • http://mi.mathnet.ru/eng/iigum371
  • http://mi.mathnet.ru/eng/iigum/v28/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:11
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020